# SDR UIEA2017071301200

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 96,607 hours, 13,850 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 18 VARIABLE CAMBER FLAP BULL NOSE IS DAMAGED AT INBD END.   FABRICATED AND INSTALLED A REPAIR DOUBLER IAW SRM 57-43-02-2R-2, FIG 201, SHEET 2, STEPS 4-5, AND SRM 57-43-02-2R-2,  REPAIR 2.
